Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for diarrhea and vomiting

i am 16 year old boy,ht-5.3, wt-65 . i am suffering from diarrhoea and vomitting since 4 days. i vomit as soon as i take food{light food only like rice}. i was addmitted to hospital for 3 days. my doctor has prescibed me ofloxacin and ornidazole tablets,mikacin injection and few more drugs.... but still i vomit as soon as i vomit....though i am feeling better than before...
Fri, 15 Dec 2017
Report Abuse
Question is related to
Drug/Medication ,  
General Surgeon 's  Response
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query thoroughly .

* This condition is from intestine infection .

* Current issue of vomiting is from the side effect of ornidazole tablet .

* Recommendations at present

- Omit ornidazole for temporary period .
- Add antiemetic with PPI medicine if not there in the drug basket .

Hope this clears your doubt .
Wishing you fine recovery .

Welcome for any further assistance .
Regards take care .

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just...

Recent questions on  Ornidazole

doctor1 MD

I have been diagnosed with amoebasis. given oflacin and ornidazole tablet for 2times for 3 days. For 1 day everything was fine. 2nd day stomach...

doctor1 MD

i m having problem of UTI and fungal infection both. since april i ve taken so many antibiotics. now my gynae advise me to take ornidazole 500 OD,...

doctor1 MD

I was taking ofloxacin and ornidazole combination and my problems had gone after two days of medicine intake. Now due to bloating, mettalic taste...

doctor1 MD

I have feel stomach pain as well as knee pain from lat few days. My doctor Has advised me for following medicines Ofloxacin and Ornidazole ,...

doctor1 MD

Since 5 days, I felt burning when peeing and pooping some times, especially in the early morning. Pee is on yellow color in the morning. Poop is...

doctor1 MD

Hello Doctor, My father in law is suffering from Diarrhea , indigestion ,acidity and feels like going to the bathroom but only gas come out. He had...

doctor1 MD

Hi, My mother has type 2 diabetes and takes insuline injections 4 times a day and also she suffers from celiac disease and is on a strict gluten...